Ni tsun hwule'lum'ut ch'   I take notice of you (I care)
Opioid Response

Where to Get Naloxone and Training

Naloxone can save the life of someone who overdoses. 

Cowichan Tribes is urging all Members to get a Naloxone kit for their household, especially if you have kids or live near places where people gather. In most overdose deaths, the family and friends of people who died did not know they were using drugs.

If you or someone you know uses drugs, you should carry Naloxone with you at all times.

Naloxone Poster

naloxone-onsite.jpg


When you get a Naloxone kit for you household, please print this poster and post it in a window or area visible from the street.

Where to Get Naloxone Kits

Naloxone (Narcan®) injection kits and Naloxone (Narcan®) nasal spray is available at London Drugs and other pharmacies. You can get it for free with your Status Card and BC Services Card (Provincial Health Number). When you pick up Naloxone, you don’t have to say who it’s for. We recommend getting at least two doses, in case more than one dose is needed in the event of an overdose. 

London Drugs (Duncan Village)
119 Trans-Canada Highway, Duncan
General Inquiries: (250) 709-9910
Pharmacy: (250) 701-6220

Ts’ewulhtun Health Centre
250-746-6184 | 5768 Allenby Rd, Duncan
Monday – Friday, 8:30 am – 4:30 pm (closed 12-1pm) 

Naloxone Training

In-person Training

Ts’ewulhtun Health Centre offers Naloxone training to individuals or groups by appointment. And we are happy to come to your neighbourhood to provide training. Call Edward Joe at the Health Centre (250-746-6184) to book a training or ask any questions you have about overdose prevention and harm reduction.               

Starting in September, Ts’ewulhtun Health Centre will offer drop-in Naloxone training one afternoon every week. For details on the day, time and location, call the Health Centre.
 

Online Training 

Quick Learn: Naloxone Administration
A 15-25 minute interactive lesson on how to respond to an overdose.

Take Home Naloxone Training
This site will teach you how to tell when somebody is overdosing, and how to respond with your Take Home Naloxone kit.

Tl'i' to' mukw' mustimuhw   Each person is important